What is treatment for muscle ache after damaged L5disk and is Etody 90 safe for pain relief?
User rating for this question
I am 36 yr male. 3 yrs back i had small accident and resulted in damage in L5 disk. Now well recovered using daily exercises suggested by Physiotherapist. Frequently facing pain in back mussels whenever doing some extra work or more time sitting. Dr suggested "ETODY 90" which contains "Etoricoxib". Want to know is this safe. Want to have permanent solution for this mussel cache. Thanks in advance :) Regards XXXX
Posted Tue, 7 Jan 2014 in Back Pain
Answered by Dr. Vaibhav Gandhi 44 minutes later
Brief Answer: Yes these analgesic are comparatively safe. Detailed Answer: Hello, I have studied your case. Yes these analgesic are comparatively safe than other, but you can’t take them for long duration. MRI spine can be done to see for any nerve compression. Medication like methylcobalamine with muscle relaxant and analgesic will reduce pain; you can take them consulting your treating doctor. Some exercises which can be done after pain has reduced include- Spine extension exercises, lying on your stomach flat lift leg 6 inches from ground, do it for other leg. Now lift both hand and leg simultaneously, 6 inch off the ground and stay Position for around 10 breathes. Core stabilizing spine exercises will help. You may consult physiotherapist for further guidance. He may start TENS, or ultrasound which is helpful in your case. Some life style modifications to prevent pain– Take break every 40 min from work and do some lumbar rotation, stretches, walk and get back to work. Sit with taking support to your back, and do not watch television constantly. I will advise to check your vit B12 and vit D3 level. If MRI shows disc compressing on nerve root then surgical decompression is permanent solution. If there is no disc compression then posture maintenance and daily physiotherapy is long term solution. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Take care.
Follow-up: What is treatment for muscle ache after damaged L5disk and is Etody 90 safe for pain relief? 22 minutes later
Hello Dr, I am taking D-360 sachets one a week in milk since quite a few weeks. Also i follow the exercise suggested by you. More over i follow daily 30 mins a walk. I am 5.4 ft tall and my weight is 66 kg. I have observed that when my weight goes above 67 kg ( like till 69 kg ) i feel back pain. Is this normal ? If so because of limitations in body movements i don't have much physical activities. Can you pls suggest on this also. Thanks !!!! Regards XXXX
Answered by Dr. Vaibhav Gandhi 21 hours later
Brief Answer: keep your weight with in range of 60 to 64 kg. Detailed Answer: Hello, I have studied your case. Due to weight gain there is excess pressure on spine and there is loss of lumbar lordosis leading to aggravation of pain. So you need to keep your weight with in range of 60 to 64 kg. You can take high protein, and vitamin diet, Avoid fatty, oily, junk food. Drink 4 to 5 little water daily. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Follow-up: What is treatment for muscle ache after damaged L5disk and is Etody 90 safe for pain relief? 4 hours later
Thanks for good wishes Doctor !!! Would like to know more about High Protine and Vitamin Diat. Like food which will help me to gain more protine and Vitamines. (I am A+ve.) I would also like to add here about my daily work. I am into management kind of a work but requires lot of local travelling within Mumbai. Say about 3.4 to 4.5 hrs daily in my car along with driver. Will this have any impact on receovery period for my disk compression problem ? I do excercise regulerly as suggested by physio. Regards XXXX
Answered by Dr. Vaibhav Gandhi 11 hours later
Brief Answer: Excessive travelling on bad roads may increase dis Detailed Answer: Hello XXXX Excessive travelling on bad roads may increase disc compression,so try to avoid bad roads.Travelling in car may not harm much as on bike. High protein diet include Soyabean ,Masur (Lentil), Moong (Green Gram) Daal, Chavli (Cow Peas) Moong (Green Gram) (Whole) ,Udad (Black Gram) Daal, Matki (Moth Beans) Rajma (French Beans) (Dry), Chana (Bengal Gram)(roasted) Arhar, Tuar (Red Gram) Daal ,Kulthi (Horse Gram) Chana (Bengal Gram) Daal Nuts and Oilseeds Groundnuts, cashewnuts and almond Milk products Cheese, khoa, skimmed milk powder (cow) and whole milk powder (cow) Low Calorie Vegetables and Fruits (20 Kcal) Name of the vegetables Kcal/100gm Amaranth (stem) 19, Ambat chukka 15, Celery stalk 18 Spinach stalk 20 ,roots and tubers Radish table 16 Radish white 17, Other vegetables Ash gourd 10 ,Bottle gourd 12, Cluster beans 16, Colocasia stem 18, Cucumber 13, Ghosala 18, Kovai 18, Parwal 20, Ridge guard 17, Snake guard 18, Vegetable marrow 17, Fruits Bilimbi 19 ,amb safed 19 ,Musk melon 17 ,Water melon 16, Orange juice 9,Tomato ripe 20.
People also viewed
- Is red skin lesions, often with a purple center a side effect of cardizem?
- What is the treatment for muscle aches and pain
- Spinal curvature with disc bulge at l4-l5disc herniation precautions
- Is vomitingabdominal or stomach cramps or pain a side effect of levaquin?
- Have lower back painblood work showed elevated creatine level medication
- Pain after getting tattoo on back can numbing cream help
- Etody 90 tablet used for which treatment
- Sexually active problem in maintaining erection back pain remedy
- Is sudden trouble in swallowing or breathing a side effect of macrodantin?
- What is the treatment for pain in knees and muscles
- Is painkiller etody 90 safe
- Mri shows cervical spondylotic myeloradiculopathy surgery or physiotherapy required
- Is swelling of hands, ankles, feet, or lower legs a side effect of gemzar?
- What is the treatment for pain in bones and muscles
- Is numbness or tingling of the hands or feet a side effect of lupron depot?